# SDR SWAA2013091020041

- Difficulty date: September 3, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N669SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23752
- Aircraft time: 76,701 hours, 61,326 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65C26457
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT WEB CRACKED BETWEEN BS 849 TO BS 869, STRINGER 24R.  R&R WEB IAW SRM & DRAWING.
